q-Discretization of the two-dimensional Toda equations

K. Kajiwara, Ya Ohta, J. Satsuma

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

q-Discrete versions of the two-dimensional Toda molecule equation and the two-dimensional Toda lattice equation are proposed through the direct method. The Bäcklund transformation and the Lax pair of the former are obtained. Moreover, the reduction to the q-discrete cylindrical Toda equations is also discussed.

Original languageEnglish
Pages (from-to)668-674
Number of pages7
JournalTheoretical and Mathematical Physics
Volume99
Issue number3
DOIs
Publication statusPublished - Jun 1 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'q-Discretization of the two-dimensional Toda equations'. Together they form a unique fingerprint.

  • Cite this